Moduli spaces of rank two aCM bundles on the Segre product of three projective lines

Abstract : Let $F \subseteq \mathbb{P}^7$ be the image of the Segre embedding of $\mathbb{P}^1$ x $\mathbb{P}^1$ x $\mathbb{P}^1$. In the present paper we deal with the moduli spaces of locally free sheaves $\mathcal{E}$ of rank 2 with $h^i (F, \mathcal{E}(t)) = 0$ for $i = 1,2$ and $t \in \mathbb{Z}$, on $F$.
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01062910
Contributor : Daniele Faenzi <>
Submitted on : Wednesday, September 10, 2014 - 10:33:07 PM
Last modification on : Tuesday, June 18, 2019 - 3:36:03 PM

Links full text

Identifiers

Collections

Citation

Gianfranco Casnati, Daniele Faenzi, Francesco Malaspina. Moduli spaces of rank two aCM bundles on the Segre product of three projective lines. Journal of Pure and Applied Algebra, Elsevier, 2016, 220 (4), pp.1554-1575. ⟨10.1016/j.jpaa.2015.09.018⟩. ⟨hal-01062910⟩

Share

Metrics

Record views

121